On the algebra of bounded holomorphic martingales

Hitoshi Arai*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The properties of the algebra H∞ of bounded holomorphic martingales are further studied following the work of N. Th. Varopoulos [11]. The purpose of this paper is to discuss the behavior of weak* closed algebras B with H⫋ B ⫋ Land the support sets of H-functions. We also give some results on the factorization theorem for Hand extreme points of the unit ball of H.

Original languageEnglish
Pages (from-to)616-620
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number4
Publication statusPublished - 1986 Aug


  • Hardy spaces
  • Holomorphic martingales
  • Weak* Dirichlet algebras

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the algebra of bounded holomorphic martingales'. Together they form a unique fingerprint.

Cite this